Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from Urticaria, advised atarax and have nasal septum. Due to congestion using nasal spray. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi from last one year I am suffering from Urticaria and my Dr adviced me to take atarax 25mg once in two days. I also have a problem of devaited nasal septum. Due to nasal congestion I started using nasal spray last year. From last year I dont have nasal congestion problem but the new on has started "Urticaria". Also from 3 months some pimples has developed on my face. Please give some suggestion.
Posted Tue, 8 Oct 2013 in Asthma and Allergy
Answered by Dr. Rakesh Madhyastha 34 minutes later
Brief Answer:

Detailed Answer:

Thank you for the query

From the history you have given it is a little difficult for me to come to a conclusion. Could you please give me a little more information so that I can help you better?

1. Have you undergone any blood tests? If yes could you please type them or attach them? I am interested in your complete blood count and absolute eosinophil count

2. Do you still have any active symptoms of urticaria or any active lesions? If yes where exactly are they? for example hands, legs, etc.

3. Have you consulted a dermatologist for the same?

4. Do you have any family history of urticaria?

Thank you
I am awaiting your reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor